Hepatitis Social Community
horrible leg pain
About This Community:

This forum is for hepatitis patients, family members, loved ones, friends or anyone with an interest in hepatitis, to have open social conversations about any topic they choose, with the exception of religion and politics. Please note that our standard “Rules for Posting in Public Areas”, which are found in our Terms of Use , also apply in this community. If you are newly diagnosed with Hepatitis or you have questions or information to share about current treatments, research studies, clinical trials, or other medical issues pertaining to Hepatitis, please post it in one of our Hepatitis Communities ( Hep A , Hep B , Hep C or Hep-autoimmune ).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

horrible leg pain

I am a 45 year old woman, I was diagnosed with Hep.C geno.type 1 October2008. I started Interferrion/Riboverion on Jan.16,2009. Ialmost compleeted it except for 2 weeks of the full48.Due to getting to sick from it and winding up in the hosp. During treatment I began to get horrible leg pains I couldnt sleep, or not shake my legs all day all night. The pain was bad.I have been off treatment since Dec10,2009 and am still experianceing Horrible and even worse leg pains, my question is are there anymore people out there dealing with this problem? And if so dose it get better anytime soon? Are there any ways to make it better? other than medication? wich I have and dosnt seem to help            Thankyou kmc64
Tags: leg pain
Related Discussions
6 Comments Post a Comment
Blank
Avatar m tn
I got horrible leg pain that I associated with Epogen/Procrit which is used to boost red blood cell count. I have heard some people say that Neupogen caused them leg pain but I never took Neupogen.
My pain stopped shortly after I discontinued Epogen.
Mike
Blank
717272 tn?1277594380
Dec. 10, 2009?  In the grand scheme of having your body's systems turned completely inside out by interferon, that's not very long off of the drugs.  A LOT of weird, transient things pop up in the first 12 or so weeks following end of treatment (EOT) and sometimes even later.  The jumpy legs was restless leg syndrome and is a good illustration that indicated nerve damage that you did not really have.  Your sleep should still be a little messed up, aching joints, skin disorders, a long list of 'what the heck' stuff that the doctors and drug labels can't explain.  

The trick is to try to decide if the problems are related to your long time on interferon or if there is a genuine reason to believe that there is something actually wrong.  It's usually a little of both.  See a doctor if you think it's real, talk to your treatment doctor about some assistance managing something that may just be temporary.  Don't count on things straightening out completely until at least 6 mos. post-TX; give it a full year to be sure.  Sorry that things don't immediately straighten out.  The rest of us have not done any better.
Blank
Avatar m tn
I've been off treatment for 9 years, treated three different times total of 25 months of treatment/hell...last time with PEG/INT/Ribo which cured me but lots of side effects every since including sever leg pains...what has helped me most is stretching every day.  I went to a vain specialist and circulation is fine.  I have an identical twin brother who as no such symptoms.  Of course stay hydrated.  Leg pain is very consuming, for sure messes with your sleep and emotions.   You have to make time to stretch and make sure your eating well.  Best wishes for sure!
Blank
233616 tn?1312790796
you may want to explore further the restless leg issue.

tx can mess up your dopamine levels, and that produces RLS.

see a neurologist.

mb
Blank
362971 tn?1201990634
  I had leg pain during treatment and afterwards. After tx it seemed to be a withdrawel from the meds. In about 2 months it started to get better.
  Give it a little time...if it doesn't get better then go to the DR. It could be autoimmune or nerve pain.

Bobby
Blank
Post a Comment
To
Recent Activity
317787 tn?1463415842
Blank
Dee1956 commented on Alexis2358's status
19 hrs ago
317787 tn?1463415842
Blank
Dee1956 commented on photo
19 hrs ago
317787 tn?1463415842
Blank
Dee1956 commented on TTC2006's status
19 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
163305 tn?1333672171
Blank
Rural Mural, CA
1815939 tn?1377995399
Blank
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
317787 tn?1463415842
Blank
DC
683231 tn?1438659664
Blank
Auburn, WA
Hepatitis Social Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
163305 tn?1333672171
Blank
Rural Mural, CA
1815939 tn?1377995399
Blank
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
317787 tn?1463415842
Blank
DC
683231 tn?1438659664
Blank
Auburn, WA